# SDR REXA2012041000490

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 16,848 hours, 13,979 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE IN COCKPIT APPEARS VIOLATED.  DISK IS NOT LIGHT BLUE BUT DARK IN COLOR.  BAG IS NO LONGER VACUUM SEALED AND RED DUCK TAPE IS NO LONGER HOLDING SECURELY AROUND BAG.  REMOVED AND REPLACED CREW PBE IAW ESSEX CREW PBE CMM.  OK FOR SERVICE.
